Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Microlocal hypo-analyticity and hypo-analytic pseudodifferential operators


Author: S. Berhanu
Journal: Proc. Amer. Math. Soc. 105 (1989), 594-602
MSC: Primary 35S05; Secondary 35A27, 58G15
MathSciNet review: 955457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a hypo-analytic pseudodifferential operator on a hypoanalytic manifold $ \Omega $ of maximal dimension. It is proved here that the operator $ A$ decreases the hypo-analytic wave front set of a distribution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35S05, 35A27, 58G15

Retrieve articles in all journals with MSC: 35S05, 35A27, 58G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0955457-X
PII: S 0002-9939(1989)0955457-X
Article copyright: © Copyright 1989 American Mathematical Society